T Nation

Question About My Tbol?


#1

So I'm 8 weeks into test e cycle and I started tbol about a week ago. Since around day 4 or 5 of using it I've had crazy back pumps just walking around etc. is it safe to assume it's probably not tbol but something else? I don't know of it's Dbol cause I'm not bloating bad if at all and I don't think it's Winny cause I lose hair easily from dht etc and I haven't had any sped up hairloss.


#2

what makes you think it's not tbol?


#3

We'll I'm just under the assumption is that it's slow acting and that I wasn't supposed to start feeling it until week 2


#4

I believe the active life is something like 16 hours...


#5

What's been your dosage throughout thus far?


#6

What kind of dose are you running?


#7

60mg a day 30 before workout 30 before bed.


#8

Yeah I figured..
With Tbol, back pumps/spasms/issues, usually roll in at 60mg/day, and get worse proportionally from there up.
Sounds legit, just part of the Tbol experience bud.
Good luck. Also, you might lessen these back issues if you drop to 40/day.
Gains come nicely at 60 though, it's a choice for you to make.
Roll with the back issues for a good 4-6 weeks if you can handle them at 60..
They'll subside readily once you cease.


#9

Alright sounds good, thanks for the helpnu lowered to 50mg a day the pumps are slightly better.


#10

Nice.